# SDR 2001UALA02231

- Difficulty date: November 1, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 67,365 hours, 17,388 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT LEFT SLIDE AND LEFT SPOILER ACTIVATION SQUIBS ACTIVATED.  INITIALLY, THE LEFT HAND OFF WING SPOILER OVERRIDE ACTUATOR SQUIB BLEW.  THIS ACTUATOR IS ELECTRICALLY FIRED, WHICH INDICATES THAT THE SYSTEM WAS NOT PROPERLY AND COMPLETELY DISARMED PRIOR TO OPENING THE EMERGENCY ESCAPE HATCH FOR MAINTENANCE.
